# SDR DALA2015113007341

- Difficulty date: November 23, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 56,003 hours, 30,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R BATTERY PACK AND POWER SUPPLY AT ROW 27CDE.  OPERATION CHECKS OK.
